Translator Disclaimer
March 2010 Groups definable in linear o-minimal structures: the non-compact case
Pantelis E. Eleftheriou
J. Symbolic Logic 75(1): 208-220 (March 2010). DOI: 10.2178/jsl/1264433916

Abstract

Let ℳ=〈 M, +, <, 0, S〉 be a linear o-minimal expansion of an ordered group, and G=〈 G, ⊕, eG〉 an n-dimensional group definable in ℳ. We show that if G is definably connected with respect to the t-topology, then it is definably isomorphic to a definable quotient group U/L, for some convex ⋁-definable subgroup U of 〈 Mⁿ, +〉 and a lattice L of rank equal to the dimension of the ‘compact part' of G.

Citation

Download Citation

Pantelis E. Eleftheriou. "Groups definable in linear o-minimal structures: the non-compact case." J. Symbolic Logic 75 (1) 208 - 220, March 2010. https://doi.org/10.2178/jsl/1264433916

Information

Published: March 2010
First available in Project Euclid: 25 January 2010

zbMATH: 1184.03034
MathSciNet: MR2605889
Digital Object Identifier: 10.2178/jsl/1264433916

Subjects:
Primary: 03C64, 46A40

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 1 • March 2010
Back to Top